Աստղաֆիզիկա =Астрофизика =Astrophysics

Устойчивость самогравитирующего однородного сфероида с азимутальным магнитным полем. II

Антонов, В. А. and Железняк, О. А. (1989) Устойчивость самогравитирующего однородного сфероида с азимутальным магнитным полем. II. Աստղաֆիզիկա, 30 (3). pp. 635-642.

[img] PDF
Download (1114Kb)
    Item Type: Article
    Additional Information: The stability of self-gravitational unform spheroid with azimutal magnetic field. II.
    Uncontrolled Keywords: Antonov V. A., Zelesnyak O. A.
    Subjects: Q Science > QB Astrophysics > Galaxy
    Q Science > QC Physics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 09 Aug 2013 14:47
    Last Modified: 26 Aug 2013 15:17
    URI: http://astro.asj-oa.am/id/eprint/1954

    Actions (login required)

    View Item